# SDR AUS20030894

- Difficulty date: August 24, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connecting Rod
- Part number: 83231027001
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR CONNECTING ROD BROKEN AT NECK END.
